Academic
Publications
Semiregular trees with minimal Laplacian spectral radius

Semiregular trees with minimal Laplacian spectral radius,10.1016/j.laa.2009.06.014,Linear Algebra and Its Applications,Türker Bıyıkoğlu,Josef Leydold

Semiregular trees with minimal Laplacian spectral radius   (Citations: 1)
BibTex | RIS | RefWorks Download
A semiregular tree is a tree where all non-pendant vertices have the same degree. Among all semiregular trees with fixed order and degree, a graph with minimal (adjacency/Laplacian) spectral radius is a caterpillar. Counter examples show that the result cannot be generalized to the class of trees with a given (non-constant) degree sequence.
Journal: Linear Algebra and Its Applications - LINEAR ALGEBRA APPL , vol. 432, no. 9, pp. 2335-2341, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: